ISSN : 1302-7123 | E-ISSN : 1308-5123

Quick Search




The Medical Bulletin of Sisli Etfal Hospital
Drug induced acute interstitial nephritis [SETB]
SETB. 2016; 50(4): 251-255 | DOI: 10.5350/SEMB.20160902010424

Drug induced acute interstitial nephritis

Taner Baştürk, Nuri Barış Hasbal, Yener Koç, Mahmoud Isleem, Feyza Bayrakdar Çağlayan, Abdülkadir Ünsal
Şişli Hamidiye Etfal Eğitim ve Araştırma Hastanesi, Nefroloji Kliniği, İstanbul - Türkiye

Acute interstitial nephritis is characterized by inflammatory infiltration and edema in renal insterstitium and is associated with acute failure in renal functions. The most frequent cause of AIN is drug use which is responsible approximately 60-70% of AIN cases and antibiotics are the leading among almost all kinds of medication classes. Hypersensitiviy reactions to a certain drug or any metabolites of a drug play a major role in AIN pathogenesis. Regardless from etiologic factor, most of AIN patients refer to hospital with non-specific symptoms (nausea, vomiting, fatique etc.) or acute failure findings of renal functions. Renal biopsy is the gold standard in diagnosis of AIN, revealing classical pathologic sign of inflammatory infiltration in renal interstitium. When diagnosis of AIN is certain, suspected drug must be discontinued instantly and oral or intravenous steroid therapy must be started immediately. Steroid therapy has a positive correlation with rapid and complete remission, but total recovery may not be achieved in all cases. In this review, we tried to look over this illness which needs more attention in clinical practice.

Keywords: Acute interstitial nephritis, drug-induced, acute renal failure.

İlaç ilişkili akut intertisyel nefrit

Taner Baştürk, Nuri Barış Hasbal, Yener Koç, Mahmoud Isleem, Feyza Bayrakdar Çağlayan, Abdülkadir Ünsal
Şişli Hamidiye Etfal Eğitim ve Araştırma Hastanesi, Nefroloji Kliniği, İstanbul - Türkiye

Akut interstisyel nefrit (AİN) renal interstisyumda iltihabi infiltrasyon ve ödem ile karakterize bir hastalık olarak tanımlanmakta olup böbrek fonksiyonunda ani kötüleşme ile ilişkilidir. Akut intertisyel nefritin en sık nedeni ilaç kullanımı olup yaklaşık olarak %60-70 AİN vakasından sorumludur. Antibiyotikler tüm ilaç grupları içinde önde gelen ilaç türüdür. Hastalığın patogenezinde ilaç ya da ilacın bir metabolitine karşı gelişen aşırı duyarlılık reaksiyonu rol oynamaktadır. Sebepten bağımsız olarak AİN hastalarının çoğu non-spesifik semptomlar (bulantı, kusma, halsizlik vb.) veya böbrek fonksiyonlarında akut kötüleşme bulguları ile başvurur. Hastalığın tanısında altın standart tanı yöntemi böbrek biyopsisi olup, ışık mikroskopik incelemede en karakteristik patolojik bulgu interstisyumda iltihabi infiltrasyonun varlığıdır. AİN tanısı kesinleştiğinde neden olan ilaç hemen kesilmeli ve acilen oral veya intravenöz steroid tedavisi başlanmalıdır. Steroid tedavisinin hızlı ve tam remisyon ile pozitif korelasyonu vardır ancak tam düzelme tüm vakalarda gerçekleşmeyebilir. Bu derlemede tüm hekimleri klinik uygulamalarda yakından ilgilendiren hastalığı güncel literatür verileri ışında tekrar incelemek istedik.

Anahtar Kelimeler: Akut interstisyel nefrit, ilaç ilişkili, akut böbrek yetmezliği.

Taner Baştürk, Nuri Barış Hasbal, Yener Koç, Mahmoud Isleem, Feyza Bayrakdar Çağlayan, Abdülkadir Ünsal. Drug induced acute interstitial nephritis. SETB. 2016; 50(4): 251-255

Corresponding Author: Taner Baştürk, Türkiye
LookUs & Online Makale